# SDR AALA20040327

- Difficulty date: March 6, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHTS AT L-1 CLOSET INOPERATIVE.  REPLACED LIGHT FOR EMERGENCY ESCAPE PATH AT L1 CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
